MAUDE Adverse Event Report: SYNTHES GMBH STERNAL ZIPFIX NEEDLE STERILE -5PK; CERCLAGE, FIXATION

SYNTHES GMBH STERNAL ZIPFIX NEEDLE STERILE -5PK; CERCLAGE, FIXATION
Model Number 08.501.001.05S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter address line 1: (b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, a revision surgery was performed due to opening of the wound.This report involves one (1) sternal zipfix with needle sterile / 5 pack.This is report 1 of 1 for (b)(4).This product complaint, (b)(4), is related to (b)(4).(b)(4) captures the post-op event and (b)(4) captures the intra-operative event of the needle bending.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: a device history record (dhr) review was conducted: part # 08.501.001.05s, lot # 173p443, manufacturing site: bettlach, release to warehouse date: 22 july 2021, expiry date: 01 july 2026.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STERNAL ZIPFIX NEEDLE STERILE -5PK
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13769359
Report Number8030965-2022-01625
Device Sequence Number17169882
Product Code JDQ
UDI-Device Identifier20887587025985
UDI-Public(01)20887587025985
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model Number08.501.001.05S
Device Catalogue Number08.501.001.05S
Device Lot Number173P443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
03/24/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date03/15/2022
04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown